I just smoked weed today.It's been my first time in a year.I have been diagnosed with epilepsy,severe migraines,and lowerback problems. Should I care if my family hates me because I smoked some weed?
arcanoidcyst16, That could be complicated, is smoking "weed" legal in your state for pain and other medical problems? If so, you could tell them it's for medical reasons only. They may not be "mad" that you did it, as much as the obvious..do you live under their roof, are you old enough to even make that decision and accept whatever may come of it. If you might need their help if you got caught with weed you are not legally allowed to have, it would be best to be on their good side, and they love you and that may be why they are mad. As far as should you care.That is up to you, and no one can tell you how you should feel about your family. I would care bigtime. Fall Queen
I can understand your frustration but when you take other substances they can interfere with the medications prescribed for your condition ie: the effect of many antiepileptic drugs are altered by alcohol consumption. Therfore in order for doctors to find the best control for your condition you need to keep your meds stable and not altered by other substances. Your family is probably concered about this as it makes your prescribed dosages harder to stabilize to give you the best control over siezures. If you have doubts talk to your neurologist about what type of effects 'weed' could have. Your family cares about you and that is why they are upset.
You should care about your family being mad at you. But maybe it's just a matter of talking about it and explaining the situation. Marijuana has many well-known medicinal properties. You shouldn't have to suffer because of the negative (and often inaccurate) stigma attached to smoking weed.
In Canada, medical marijuana is given for treatment of the symptoms associated with medical conditions listed below:
* severe pain and/or persistent muscle spasms from multiple sclerosis, from a spinal cord injury, from spinal cord disease,
* severe pain, cachexia, anorexia, weight loss, and/or severe nausea from cancer or HIV/AIDS infection,
* severe pain from severe forms of arthritis, or
* seizures from epilepsy.
Marijuana is not a drug. It's an herb. It's natural and can be used for myriad medical problems. Explain to your people that it is much better than taking DRUGS--opiates with countless side effects. It should be legal in all states, but big $ from alcohol lobbies is trying to prevent this.
hey I was in the same place u are now and i also have epilepsy and both of my parents are registered nurses and when i told them they dident agree at first and still dont (calling me stupid for smoking weed) but they understood and still give me a place to live so dont worry to much about it im pretty sure ur family will understand also I'm 20 now and have had epilepsy since i was 17 so i may be younger then u but iv been there. good luck with whatever ya do
I've been smoking pot since since 1973. I've never gotten any acute or major side-effects from the weed. In fact, its sedating effect worked well after I fell on the ice and broke my back. I've gotten acute and toxic side-effects from the pharmas though. And lately, I've been experiencing severe and extreme gastritis, a known side-effect of Vimpat... so bad one time that I had to be admitted; and I haven't been able to eat much without getting extreme heartburn since. So I changed my ant-acid from Protonix to Nexium. And even though I haven't been very hungry, I've been experiencing what I call "crash and burn"... becoming suddenly very tired, or what I call "flash crash". It seemed like the greater the frequency of crashes, the quicker you would burn-out... until your energy builds up real fast again and then you would feel fine. Being rested would last long on the energy rebound. My appetite was poor but I would still gained 25 lbs. inside a month and a half, even though I was as active as I was with the poor appetite.
Three times a Day I would head outdoors and take a walk around the subdivision, sometimes at 2:00am in the morning, (1 lap around equals 16 city blocks) taking 3 laps or 48 blocks, One time I walked from 108th St. to 72 St and back (72 blocks) and I wasn't the least bit tired. Kind of odd on an empty stomach, isn't it? I had so much energy for 3 months that I didn't know what to do with it all. Then for the next 3 months I had absolutely no energy. And that would repeat itself, except that it would now swing in weekly intervals and then in daily cycles. Lastly, when I became real tired, I would lay down, again for only 15 minutes, feel well rested suddenly, then get back up and have loads of energy for a few hours anyway, and suddenly I would feel like I had to suddenly crash again ... know way around it. (almost like a weed buzz but for much shorter time).
My stomach felt toxic. Then after lying down for 15 minutes again I would feel great again and have all sorts of energy. Finally, as afternoon (4 or 5 o'clock) would arrive, the energy swings would totally disappear but the same cycle would repeat itself on each of the following days until present. I even quit smoking weed for a month-and-a-half just see if there was going to be any difference. No change... same flash crash symptoms. In the late afternoon the sleeping symptoms would resolve. Weed or not. Every day its been like this suddenly. Like my C: drive was corrupted and all of a sudden, I was needing to boot manually off my 'A drive.
Finally, I had 2 distinct nocturnal seizures during successive evenings; the first since starting Vimpat. All the labs done would come back negative. But they did this for the depakote too, until I finally developed the acute pancreatitis with no warning. But I had a seizure right before that as well. The digestive issues seem to be following that same etiology. The doctors currently can't explain it. They were unable to verify the depakote symptoms too!! until it became acute. My suspicion I think it's the Vimpat!!! When I first started taking it, my mind was racing and then suddenly stopped after 3 months. Now I think my body's racing and I can't stop it!! Coincidence? Clearly, it's speculation but still, I think not! Help!! Has anyone else experiened these symptoms? Please enlighten!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2010 • 2 answers
Posted 5 Nov 2011 • 1 answer
Posted 3 Mar 2012 • 3 answers
Posted 5 Sep 2012 • 1 answer
Depakote ER - I have epilepsy and I know that I get outburst of just getting mad and calm again can?
Posted 14 Sep 2016 • 0 answers